# SDR IPXA2025031727595

- Difficulty date: March 2, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N442UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27387
- Aircraft time: 30,828 hours, 20,283 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 148N31522
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT: Z-300 STR APU INLET DOOR UPPER ANGLE FROM STA 1787.45 TO STA 1825.00 S-3R HAS CORROSION.  INSTALLED 01EA ANGLE. IAW B757-200 SRM 51-40-02.  REVIEWED.
